# SDR AALA202506203424

- Difficulty date: June 11, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 34,812 hours, 15,119 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT TRANSITION PANEL AT BS 480 PLUS 8 INCHES, S25L, LBL 33. REPAIRED PER SRM 51-10-02.
